Hey there! How are you?

It's been half a year since my last seizure today (touch every single piece of wood in the room), and my meds are coming down, so my head is a lot clearer. Also, my latest scans show that the AVM in my brain is slowly scarring, and will hopefully continue to do so, so dying at any second will no longer be a possibility! OH YEAH!

I'm also back at uni, and I think I have just enough time to get do well this year.

So yeah, things do pick up, so keep on going.

19 Replies

  • Oh Ben, you've just made my day ! It's the most gloomy Manchester day, the light's fading into the grey, raining clouds...........then I see your post. Wonderful to hear that you're finally starting to get your life back. Thanks for sharing this really, really good news !! :-) xx

  • Thanks :) hope all is good for you at the moment.

  • Wonderful, so glad it's coming together for you, fantastic news really happy for you

    Love Janet xxxxx

  • How have things been for you?

  • I had a pretty rough 3 months running up to Xmas, had another MRI to make sure nothing sinister was going on , not had the results from that but picking up now. My consultant thought I'd just had another virus coz he says I'll be susceptible to picking things up and looks like he was right, so I'm looking forward to the weather improving now, I've started getting out again and got a bit more energy now so looking good now.

    I do mean I'm glad for you, I know what it's like when you are feeling sh@@, and you've got too many years ahead of you, fantastic about the Uni. My son is applying for September this year, he's looking at Nottingham Trent to do English, Film and Media.

    Hope it goes well for you xxxx Janet

  • Ah, I like that it's looking good! Good luck to your son too!

  • Good morning Ben, That certainly brought a smile to my face!! Fantastic news, and it will give Steve such a lift to know it really can happen (his last seizure was a week ago!!) Keep going from strength to strength and keep letting us all know how you are doing. These kind of posts bring so much encouragement and hope to us all.

    Very best wishes, Molly x

  • Yeah, let him know that it takes a bloody long time, and I'm by no means out of the woods yet. I hope it continues that way.

  • Excellent news! Long may it continue! I remember reaching the first year generalised seizure free and it is indeed a wonderful landmark, good on ya. I'm up to fifteen years now, so it can be done....

    Giood luck at uni and I hope the years quickly mould together for you and seizures are soon a distant memory. Keep smiling!


  • 15 years is amazing, how much meds are you on?

  • I'm on a large dose of Gabapentin, 3200mg a day. I also take the lowest dose of Keppra. I still have the occasional petit mal 'episode', but frankly, as long as the generalised seizures are consigned to history, I care not a jot

  • Ergh, seizure medication is wonderful at the same time of being horrible. I'm on 250 mg of Keppra twice a day now as I'm trying to get off of it; it didn't do me any favours.

  • You'll get there, all in good time. The combination I take now took three years to crack. I was twice prescribed Epilim that essentially made me a zombie. Numerous other meds had horrible effects on me. But, eventually...

  • What is the lowest dose of Keppra?

  • I take the same dose as yourself

  • So very happy for you Ben!

  • Thank you! I can see you had gamma knife treatment as well, I had mine in August/September 2012, and you do start to feel better eventually.

    I hope the treatment works, and the days of worry eventually end.

  • Hi Ben,

    I remember some of your early posts, look how far you've come....who'd a thought it hey..... :)

    Great to read your improvements and long may they continue :)

    Best wishes, take care, lots of good luck, success and happiness Ben

  • Hi BSA thats brilliant news, I'm so pleased for you and wish you every success in your studies, enjoy your time there with the new friends I know you will make as well. Shirley x

You may also like...